# SDR IPXA2024112247889

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 61,790 hours, 10,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD EMERGENCY LIGHT INOP REMOVED AND REPLACED L1 DOOR FWD EMERGENCY LIGHT LAMP IAW B747-400 AMM 33-51-05. OPS CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME.
